# SDR SWAA2024112771969

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8882Q
- Make and model: Boeing 737-8
- Aircraft serial: 67967
- Aircraft time: 4,850 hours, 2,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP<[01] R@R FWD MEGAPHONE IAW 2-64-00LL
